MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2024 to ensure that the initial concern was resolved - able to establish contact with customer who stated the initial issue has been resolved.The customer is waiting to get compatible needles for her tresiba insulin pen.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer has been using the product for a few days.The package was not open or damaged when received by the customer.Customer is using a tresiba pen that is not compatible with the trueplus pen needles.Customer is also using the novolog flex pen and customer was advised that it is compatible with the trueplus pen needles.Customer stated she will let her pharmacist know.At the time of the call the customer felt well and did not report any symptoms.No medical intervention related to the use of the product was reported.The lot expiration date is 07/31/2027 and the open date was a few dates prior to the call.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19096268
Report Number1000113657-2024-00155
Device Sequence Number20798045
Product Code FMI
UDI-Device Identifier00021292010799
UDI-Public(01)00021292010799
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Device Lot Number2H629
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/21/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown